MAUDE Adverse Event Report: COOK INC NGAGE NITINOL STONE EXTRACTOR; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INC NGAGE NITINOL STONE EXTRACTOR; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number G48295
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that foreign material was found in the package of a ngage nitinol stone extractor during a transurethral lithotripsy (tul) procedure to remove a urinary stone.Before unpacking the device, the user noticed the foreign material in the package and did not use the device.A similar-like device was used to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.E1: (b)(6).G4 - pma/510(k) #: exempt.H3: device evaluation anticipated, but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Correction: d4 (primary udi number).Investigation ¿ evaluation: it was reported that foreign material was found in the package of a ngage nitinol stone extractor during a transurethral lithotripsy (tul) procedure to remove a urinary stone.Before unpacking the device, the user noticed the foreign material in the package and did not use the device.A similar-like device was used to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), quality control (qc) procedures, packaging instructions and instructions for use (ifu), as well as a visual examination of the returned device, were conducted during the investigation.The complaint device was returned in an unopened package with label.Upon visual inspection, a piece of tyvek material was loose in the sealed package.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record (dhr) found no related non-conformances that could have contributed to the reported failure mode.A complaint history database search showed no other related complaints associated with the failure mode for the complaint device lot.Cook has concluded that that this issue is an isolated incident, and there is no evidence of additional nonconforming devices in house or out in the field.However, the lot will continue to be monitored.Cook also reviewed product labeling.The ifu packaged with the device provides the following information related to the reported issue: 'sterile if the package is unopened or undamaged.Do not use if package is broken.' based on the available information, inspection of returned device, and the results of the investigation, cook has concluded the cause of the complaint is manufacturing related.Complaint awareness form was completed by operator.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
NGAGE NITINOL STONE EXTRACTOR
Common Device Name
FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
MDR Report Key22592080
Report Number1820334-2025-00892
Device Sequence Number8995756
Product Code FFL
UDI-Device Identifier00827002482951
UDI-Public(01)00827002482951(17)280326(10)16527109
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG48295
Device Catalogue NumberNGE-017115-MB
Device Lot Number16527109
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown